# SDR SWAA2012052104199

- Difficulty date: April 25, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 62,871 hours, 53,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN CRACKED ON FIXED LEADING EDGE UPPER SURFACE AT WBL 157.0.  REPAIRED SKIN IAW EA.
